# SDR DALA2024082908547

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,239 hours, 10,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5566220) ON SVC CK FOUND EMERGENCY LIGHTS AT LEFT AFT GALLEY DOOR INOP. REPLACED BATTERY PACK M1673 PER B737 AMM 33-51. ALL LIGHTS NOW OPS NORMAL.
